# SDR AWXA200300715

- Difficulty date: June 7, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE174003
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE R-1 DOOR ASSIST MECHANISM WAS FOUND OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE R-1 DOOR ASSIST MECHANISM IAW AMM TASK 52-11-14-820-002 AND 52-11-14-501.
